# SDR DALA2017030301744

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 41,113 hours, 33,948 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FASTENER ROW, RIGHT SIDE OF SKIN PANEL VERTICAL STABILIZER CRACKED.  INSTALLED A REPAIR DOUBLER IAW ERA 516519, REV A.
